# SDR B62R20081106002

- Difficulty date: November 6, 2008
- Submitted: November 7, 2008
- Operation: General aviation
- Aircraft: N702BA
- Make and model: Boeing 777236
- Aircraft serial: 27108
- Aircraft time: 35,345 hours, 7,357 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 313W181338113813
- Condition: Corroded
- Location: Nr 2 Pylon
- Part time: 35,345 hours, 7,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON STRUT, AFT FAIRING HEAT SHIELD LOWER SPAR STRUCTURE, PITTING CORROSION FOUND THROUGHOUT SPAR STRUCTURE, CHORDS, FRAMES 3, 4 & 5.  EVIDENCE OF PITTING CORROSION AND HEAT DAMAGE ON LOWER SIDE OF WEBS.  REF 54-51-71 PG 6.  POSSIBLE CAUSE WAS AFT FAIRING HEAT SHIELD THERMAL BLANKETS 1 THRU 6 WERE TORN AND WATER LOGGED, SEALS DAMAGED AND STRUT DRAIN CLOGGED.  REF AMM 54-54-01 PG 426, 54-54-03 PG 406 AND 54-55-01.  AD 2002-07-07 AND SB 777-54A0017 ARE RELATED TO THIS BUT HAVE NOT BEEN ACCOMPLISHED.  COMPLIANCE WITH AD WILL CORRECT CONDITION.  NOTE:  STRUT DRAIN WAS CLOGGED.  PRIMARY FIRE SEAL DAMAGED.  HEAT SHIELD SEAL DAMAGED.  SECONDARY FLUID SEAL DAMAGED.  PARTS WILL REQUIRE REPAIR OR REPLACEMENT.
